MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis icono floor system.High dose was reported during an interventional procedure.Additional information was provided that the patient had no visible skin redness or other injuries; and the patient's condition was being monitored.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in germany.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
Additional information.Siemens was informed that a high accumulated patient dose (24 gy) was applied, which occurred during a complex procedure (mitral valve replacement), that lasted more than five (5) hours and involved 373 fluoros and 211 acquisitions.The dose applied was real-time displayed on the monitor.According to the provided information, due to the patient's condition, the dose administered during this procedure was of lower priority.
 
Additional Manufacturer Narrative
Siemens healthcare completed the investigation of the reported event.The investigation was performed based on expert discussions considering the complaint description, customer service reports, and system history.Siemens was informed that a high accumulated patient dose (24 gy) was applied, which occurred in a complex procedure (mitral valve replacement), that lasted more than five (5) hours and involved 373 fluoros and 211 acquisitions.The dose applied was real-time displayed on the monitor.According to the provided information, due to the patient's condition, the dose administered during this procedure was of lower priority.Due to the high dose administered, the patient's state of health was monitored by the hospital regarding skin redness/skin damage on a long-term basis.Skin damage was observed as an undesired deterministic side effect in late november.The detailed technical investigation revealed that the recorded dose values are in accordance with the system settings and imaging conditions and comply with the applicable regulatory requirements.The system worked as specified.The occurrence rate of the aforementioned effect was checked.An accumulation could not be determined by the investigation.H11 corrected data: g2: report source "company representative" should not have been checked on the initial report submitted to the fda on october 31, 2022.Report source "other" should have been checked and germany listed in the corresponding field.H3: device had not been evaluated by manufacturer when the initial report was submitted.This field should have been checked "no".

Brand Name
ARTIS ICONO FLOOR
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15698337
Report Number3004977335-2022-49823
Device Sequence Number8221145
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public04056869149325
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown